Decomposing random mechanisms

Pycia, M and Unver, M Utku 2015, Decomposing random mechanisms, Journal of Mathematical Economics, vol. 61, pp. 21-33, doi: 10.1016/j.jmateco.2015.06.002.

Attached Files
Name Description MIMEType Size Downloads

Title Decomposing random mechanisms
Author(s) Pycia, M
Unver, M Utku
Journal name Journal of Mathematical Economics
Volume number 61
Start page 21
End page 33
Total pages 13
Publisher Elsevier
Place of publication Amsterdam, The Netherlands.
Publication date 2015-01
ISSN 0304-4068
Keyword(s) random mechanisms
total unimodularity
single-peaked preferences
individual rationality
ordinal mechanisms
generalized median mechanisms
Language eng
DOI 10.1016/j.jmateco.2015.06.002
Field of Research 14 Economics
Socio Economic Objective 0 Not Applicable
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2015 Elsevier
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in TR Web of Science
Scopus Citation Count Cited 6 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 103 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 20 Apr 2017, 14:37:41 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact